# SDR 2001UALA01318

- Difficulty date: June 27, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 33,618 hours, 10,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND APPROXIMATELY 3 FEET BELOW DOOR 3L.  DOUBLER REPAIR INSTALLED WITH BLIND FASTENERS.  THIS WAS A MAJOR REPAIR.
